# SDR SWAA2021051270661

- Difficulty date: May 8, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 30,520 hours, 13,458 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY EMERGENCY MEGAPHONE WORK INTERMITTENTLY. REPLACED MEGAPHONE BATTERIES (FWD) PER M.M. CH. 256400. OPS CHECK GOOD.
